Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Delayed periods after protected sex. What is the reason ?

i have sex with my girlfriend with condom on 13 November. her date always come on 22 of every month. her date had come on 27 of november after that her date again come on 10 Dec and after that her date are not coming what is the resion and is she pregnet or not. Please reply me it is very neccesery for me my email address is YYYY@YYYY
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, whatever is the cause of this delay, pregnancy should be excluded first.

For that she should do a home pregnancy test. If the pregnancy test is negative, you should do an ultrasound of whole abdomen to look for any abnormality like polycystic ovarian syndrome.

So, do a home pregnancy test and after that you should consult with a gynecologist for further management.

Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor